MathSciNet Relay Station
MathSciNet bibliographic data
MR1384142 (98k:60143) 60J65 (60J15 60J80)
Peres, Yuval Intersection-equivalence of Brownian paths and certain branching processes. Comm. Math. Phys. 177 (1996), no. 2, 417–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement